# SDR SWIA202162328

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON INTERCOSTAL @STRGR 27(RIGHT) BETWEEN @FS349.00 & FS364.00     (C-CHECK RO 11/5/2021)    EVALUATED CORROSION ON INTERCOSTAL AT SRGR27R BETWEEN FS349.00 - FS364.00 AS OUT OF LIMITS. REPLACED INTERCOSTAL REF. CRJ700 SRM 51-42-06-001-001-A01, AND DWG SH670-32050 REV -J. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD, NO LEAKS DETECTED.
